# SDR 07FDEA01840

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 848-870
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED UPPER SURFACE FROM FSTA 848 - 870, LBL 45 BLENDED SEAT TRACK AT 848 - FS870 LBL 45 FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-30-1 (FIG 1); ORDERED NEW SEAT TRACK PART NR BAC1520-841 BATCH NR  3370-1 AND LOCATED AND DRILLED HOLES IAW SRM 51-30-1.  TREATED AND PRIMED SEAT TRACK IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
